Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Delayed periods, heavy bleeding after taking Mifepristone, now vaginal discharge, back pain, stretching. Am I still pregnant?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
hi sir,I am 6-7 weeks late in MC , and tested by pregancy strip , it was negative. however for safety prupose
i had MTP kit cipla.
i tab on 27-sep 11:30 PM
rest 4 Misprostol on 28-sep 11:30 PM . but did not bleed .
once again on 29-sep-11:30 i took tab.(mifepristone, 200mg), i started bleeding haevily, but heavely bleeding continued for next 12 hrs. only after that it started reducing and from 29-sep 11:30 to next 48 hours MC stopped completely.
After that i also took one more MTP kit course(1 mifepristone 200 mg and next day 4tabs misoprostol oraly), after that i only feel some white water type from my vegina.
now nothing is coming.
Now i am feeling pain in my lower back and stretching in limbs.
am i still pregnant or this is end.

still i am confused , at that time was i pregnant or i took MTP kit for my peace of mind .

Read more: Medical Abortion Forum - early preganacy abortion WWW.WWWW.WW
continue the above query , i have one thing like to share after one day heavy bleeding, nothing is coming after that.

Last time after use of MTP kit only white discharge was happen , nothing else.

still i checked with 3 different brand of urine test kit , but it shows negative.
my MC was last started on 6-Aug-2011, and continued to 12-Aug-2011,
after that my MC was due on 6-Sep-2011, but it has not been happened still after above all medications .

Lower back pain and stretching in limbs is continued still.

one more thing i was on fasting for one month in lue of Eidulfitra.

plz suggest what to do
Posted Sun, 22 Apr 2012 in Pregnancy
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.

I understand your concern.

I sincerely hope to convince you to seek professional help at the earliest.

I want to reassure you that you are not pregnant.

You had bleeding after taking the medicine, that is your menstrual bleeding. You will get your next

You have taken MTP kit thrice without any pregnancy- your pregnancy tests were all negative.

These kits have been consumed by you in an overdose.

Once you take a kit, you are not supposed to use it again for at least next six months.

Self medication like this is extremely XXXXXXX and life threatening.

The delay in your periods was most likely due to hormonal imbalance or prolonged fasting.

Now that you have consumed the kit so frequently it is causing irregular uterine contractions leading to pain in back and abdomen.

These will subside in 15-20 days after the effect of drug is over.

You need to consult a gynecologist urgently for proper medication to reduce uterine contractions and for proper management.

Hope this answers your query. I will be to answer the follow up queries that you have.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor